MathSciNet Relay Station
MathSciNet bibliographic data
MR390659 43A46
Price, J. F. On local central lacunary sets for compact Lie groups. Monatsh. Math. 80 (1975), no. 3, 201–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement